# SDR SIMA20170918003

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 32,410 hours, 28,299 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Splice
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR EMERGENCY LIGHT INOPERATIVE. R & R THE EMERGENCY LIGHT SPLICE SP9213 IAW SWPM 20-21-00. OPS CHECKED GOOD IAW AMM 33-50-00.
